BibTeX record journals/orl/HeY98

download as .bib file

@article{DBLP:journals/orl/HeY98,
  author    = {Bingsheng He and
               Hai Yang},
  title     = {Some convergence properties of a method of multipliers for linearly
               constrained monotone variational inequalities},
  journal   = {Oper. Res. Lett.},
  volume    = {23},
  number    = {3-5},
  pages     = {151--161},
  year      = {1998},
  url       = {https://doi.org/10.1016/S0167-6377(98)00044-3},
  doi       = {10.1016/S0167-6377(98)00044-3},
  timestamp = {Sat, 27 May 2017 14:23:42 +0200},
  biburl    = {https://dblp.org/rec/journals/orl/HeY98.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics